12 paper(s) uploaded by linyong01.

Index Title Upload Time Modified Time
1

Graphs with large girth and nonnegative curvature dimension condition

Bobo Hua Fudan Univresity Yong Lin Renmin University of China

Differential Geometry mathscidoc:1608.10073

2016.8
[ Download ] [ 2016-08-25 08:52:49 uploaded by linyong01 ] [ 382 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2016-08-25 08:52:49 -
2

Volume doubling, Poincar\'{e} inequality and Gaussian heat kernel estimate for non-negatively curved graphs

Paul Horn Denver University Yong Lin Renmin University of China Shuang Liu Renmin University of China Shing-Tung Yau Harvard University

Combinatorics Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1608.10074

Journal für die reine und angewandte Mathematik, 2017.12
[ Download ] [ 2016-08-25 08:59:06 uploaded by linyong01 ] [ 106 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2016-08-25 08:59:06 2018-04-03 14:50:59
3

Homotopy Theory for Digraphs

Alexander Grigor’yan University of Bielefeld Yong Lin Renmin University of China Yuri Muranov University of Warmia and Mazury Shing-Tung Yau Harvard University

Algebraic Topology and General Topology Combinatorics mathscidoc:1804.06001

Pure and Applied Mathematics Quarterly, 10, 619-674, 2014
[ Download ] [ 2018-04-03 14:09:54 uploaded by linyong01 ] [ 193 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-04-03 14:09:54 2018-04-03 14:53:38
4

Harnack inequalities for graphs with non-negative Ricci curvature

Fan Chung University of California, SanDiego Yong Lin Renmin University o China S.-T. Yau Harvard University

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06002

Journal of Mathematical Analysis and Applications, 415, 25-32, 2014.1
[ Download ] [ 2018-04-03 14:15:31 uploaded by linyong01 ] [ 138 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-04-03 14:15:31 2018-04-03 14:54:32
5

Ricci-flat graphs with girth at least five

Yong Lin Renmin University of China Linyuan Lu University of South Carolina S.-T. Yau Harvard University

Combinatorics mathscidoc:1804.06003

communications in analysis and geometry, 22, 1-17, 2014.7
[ Download ] [ 2018-04-03 14:22:51 uploaded by linyong01 ] [ 99 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-04-03 14:22:51 -
6

Li-Yau inequality on graphs

Frank Bauer Harvard University Paul Horn University of Denver Yong Lin Renmin University of China Gabor Lippner Northeastern University Dan Mangoubi Hebrew University Shing-Tung Yau Harvard University

Combinatorics Differential Geometry mathscidoc:1804.06004

Journal of differential geometry, 99, 359-405, 2015.6
[ Download ] [ 2018-04-03 14:27:49 uploaded by linyong01 ] [ 149 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-04-03 14:27:49 2018-04-03 14:33:35
7

Cohomology of digraphs and (undirected) graphs

ALEXANDER GRIGOR’YAN University of Bielefeld Yong Lin Renmin University of China YURI MURANOV University of Warmia and Mazury Shing-Tung Yau Harvard University

Algebraic Topology and General Topology Combinatorics mathscidoc:1804.02001

ASIAN JOURNAL OF MATHEMATICS, 887-932, 2015.9
[ Download ] [ 2018-04-03 14:32:32 uploaded by linyong01 ] [ 169 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-04-03 14:32:32 -
8

Yamabe type equations on graphs

Alexander Grigor’yan University of Bielefeld Yong Lin Renmin University of China Yunyan Yang Renmin University of China

Analysis of PDEs Combinatorics mathscidoc:1804.03001

Journal of Differential Equations, 261, 4924-4943, 2016.2
[ Download ] [ 2018-04-03 14:37:42 uploaded by linyong01 ] [ 111 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-04-03 14:37:42 -
9

Kazdan–Warner equation on graph

Alexander Grigor’yan University of Bielefeld Yong Lin Renmin University of China Yunyan Yang Renmin University of China

Analysis of PDEs Combinatorics mathscidoc:1804.03002

Calculus of Variations and Partial Differential Equations, 55, 2016.7
[ Download ] [ 2018-04-03 14:41:53 uploaded by linyong01 ] [ 147 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-04-03 14:41:53 -
10

Stochastic completeness for graphs with curvature dimension conditions

Bobo Hua Fudan University Yong Lin Renmin University of China

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06005

Advances in Mathematics, 306, 279-302, 2017.1
[ Download ] [ 2018-04-03 14:44:47 uploaded by linyong01 ] [ 169 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
2018-04-03 14:44:47 -
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved